# SDR AALA20170419002

- Difficulty date: March 27, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 80,595 hours, 22,562 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON CORRODED ON THE RIGHT SIDE OF THE PRESSURE REGULATING AND SHUTOFF VALVE  ACCESS PANEL LANDING.  REPAIRED IAW SRM 51-10-02-0G AND EA 268826.
